# SDR AALA20100316DFW03

- Difficulty date: March 15, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 34,523 hours, 4,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT SEAT 40C HAS ONE BULB INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHTING AT SEAT 40C.  OPS CHECKED NORMAL.
